It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-30-2004, 03:52 PM   #1
Newbie
 
Join Date: Jan 2003
Location: Southbury, CT
Posts: 1
S10SS350 HB User
Add - ?

Hello, I just signed up for this so that I could post a question and see what sort of feedback I recieve.
I seem to have difficulty concentrating in almost all circumstances, it seems as if I am in a fog or a haze - a constant feeling of having a "cloudy" mind.
I have difficulty thinking of common words and my short term memory is not the best.
I am in law school and have recently finished my first semester and have done decent.
My parents are both therapists and don't believe in medication for disorders such as ADD. I have not presented my problem to them, simply because I would feel awkward and feel that I am old enough to deal with this without them.
I have never met with any professional to discuss my situation, a major reason why is because I have extremely limited health insurance.
Now the part that most people may not agree with....
One of my friends up here is diagnosed with ADD and recieves aderall. I used some of her aderall on several separate occassions while studying. I dont use it to stay up all night, I just take it when I know I will be able to devote an entire day to studying. After taking it I become extremely focused and ignore external factors which are normally huge distractions to me. - I have heard that people with ADD that take such medications become "mellowed out" and are able to sit still, when I take it I get a lot of energy (I do realize it is an amphetamine) but use this energy positively. I also don't have much difficulty in sitting (without fidgiting) for lengths of time.

My issue is that I feel that I probably don't have ADD but do have some sort of mental problem. I also have seen great benefit when using ADD medication. Again, the lack of insurance is the main reason I have not sought professional assistance.

Any advice on this would be greatly appreciated, thank you.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Retin-a-micro success stories.... Dom Acne 2 01-18-2003 08:06 AM
Rules of the Board - please read moderator2 Acne 0 06-10-2002 09:06 PM
If you feel suicidal, please read here.... moderator2 Acne 0 05-29-2002 07:54 PM
All members..... moderator2 Acne 2 05-16-2002 09:18 PM
How to use this message board.... moderator2 Acne 0 04-17-2002 08:33 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:12 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!